Building curves with arbitrary small MOV degree over finite prime fields - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Cryptology Year : 2005

Building curves with arbitrary small MOV degree over finite prime fields

Abstract

We present a fast algorithm for building ordinary elliptic curves over finite prime fields having arbitrary small MOV degree. The elliptic curves are obtained using complex multiplication by any desired discriminant.
No file

Dates and versions

inria-00386299 , version 1 (20-05-2009)

Identifiers

  • HAL Id : inria-00386299 , version 1

Cite

Régis Dupont, Andreas Enge, François Morain. Building curves with arbitrary small MOV degree over finite prime fields. Journal of Cryptology, 2005, 18 (2), pp.79-89. ⟨inria-00386299⟩
166 View
0 Download

Share

Gmail Facebook X LinkedIn More